# SDR ASAA2013080195718

- Difficulty date: August 1, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 22,092 hours, 6,850 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Part number: 1016755
- Condition: Failed
- Location: R1 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DOING SHUTDOWN CHECK LIST, NOTICED WINDSHIELD HEAT FOR RT FWD LIGHT NOT (GREEN) ON.  POWER ON TEST WORKED FINE, CYCLED SWITCHES OFF THEN ON. GREEN LIGHT CAME ON THEN WENT OFF.  ACFT GROUNDED.  RT FRONT WINDOW HEAT CONTROLLER BITE NORMAL FLT FAULT REVIEW LOGGED WINDOW HEAT SENSOR ALL TEN FLIGHTS SWAPPED RT FRONT WINDOW HEAT SENSOR TO ALTERNATE POSITION RT WINDOW HEAT CONTROLLER BITE CHECKED NORMAL WINDOW HEAT SYS, OPS CHECKED NORMAL IAW 30-41-00.
